# SDR A6WA200340134

- Difficulty date: September 9, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE MESSAGE INTERMITTENT DURING FLIGHT AT 20,000 FT COMPLIED WITH EMERGENCY ACTION CHECKLIST.  REMOVED AND REPLACED NR 2 FIRE BOTTLE (REF BLK 2) SEE 116092/2 FOR MEL.  FIRE DEPARTMENT FOUND NO EVIDENCE OF SMOKE OR FUMES.  SMOKE DETECTION SYSTEM, OPS TEST GOOD AT THIS TIME.  (M)
